# SDR CALA2025092909351

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N69888
- Make and model: Boeing 737924ER
- Aircraft serial: 42191
- Aircraft time: 32,158 hours, 11,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5B HAS EMERGENCY LIGHT ASSY HANGING BY AISLE SIDE SECURED AISLE EMERGENCY LIGHT AT SEAT 5B. REF CMM 25-22-51
